Title of article
Totally nonpositive completions on partial matrices
Author/Authors
C. Mendes Ara?jo، نويسنده , , Juan R. Torregrosa، نويسنده , , Ana M. Urbano، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
22
From page
403
To page
424
Abstract
An n × n real matrix is said to be totally nonpositive if every minor is nonpositive. In this paper, we are interested in totally nonpositive completion problems, that is, does a partial totally nonpositive matrix have a totally nonpositive matrix completion? This problem has, in general, a negative answer. Therefore, we analyze the question: for which labeled graphs G does every partial totally nonpositive matrix, whose associated graph is G, have a totally nonpositive completion? Here we study the mentioned problem when G is a chordal graph or an undirected cycle.
Keywords
partial matrix , Completion problem , Totally nonpositive matrix , Undirected graphs
Journal title
Linear Algebra and its Applications
Serial Year
2006
Journal title
Linear Algebra and its Applications
Record number
825070
Link To Document